Alert archive / Indiana / Wind Advisories in 2025

Wind Advisory 1, NWS Indianapolis, IN

February 27, 202539 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Feb 27, 2025, 2:10 PM EST for 39 counties in Indiana. It took effect at Feb 28, 2025, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2025, 2:10 PM EST (19:10 UTC)
In effect from
Feb 28, 2025, 10:00 AM EST
Expired
Feb 28, 2025, 10:00 PM EST
In force
12 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WWUS73 KIND 271910
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
210 PM EST Thu Feb 27 2025

INZ021-028>031-035>049-051>057-060>065-280315-
/O.NEW.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-
Including the cities of Rushville, Terre Haute, West Lebanon,
Veedersburg, Gosport, Winchester, Crawfordsville, Union City,
Columbus, Williamsport, New Castle, Worthington, Shelbyville,
Zionsville, Noblesville, Anderson, Carmel, Linton, Kokomo,
Franklin, Carlisle, Tipton, Nashville, Brazil, Sullivan,
Bloomfield, West Lafayette, Parker City, Greensburg, Muncie,
Mooresville, Attica, Flora, Indianapolis, Farmersburg, Shelburn,
Montezuma, Rosedale, Lafayette, Greenfield, Bloomington, Clinton,
Lebanon, Danville, Frankfort, Farmland, Spencer, Plainfield,
Brownsburg, Greencastle, Fishers, Covington, Greenwood, Delphi,
Martinsville, Rockville, Fairview Park, and Jasonville
210 PM EST Thu Feb 27 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central Indiana.

* WHEN...From 10 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AU
5 follow-up statements
232 
WWUS73 KIND 280246
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
946 PM EST Thu Feb 27 2025

INZ021-028>031-035>049-051>057-060>065-281300-
/O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-
Including the cities of Martinsville, Linton, Brazil, Spencer,
Winchester, Nashville, Veedersburg, Covington, Mooresville,
Gosport, Greenwood, Farmersburg, Frankfort, Rockville, Rosedale,
Greencastle, Parker City, Columbus, Fishers, Shelburn,
Indianapolis, Noblesville, Clinton, West Lebanon, Attica, Terre
Haute, Fairview Park, Shelbyville, Union City, Muncie,
Zionsville, Carlisle, Delphi, Kokomo, Franklin, Carmel,
Bloomfield, Greensburg, Tipton, Rushville, West Lafayette,
Montezuma, Williamsport, Bloomington, Lebanon, Crawfordsville,
Lafayette, Worthington, New Castle, Plainfield, Farmland,
Greenfield, Anderson, Brownsburg, Sullivan, Jasonville, Flora,
and Danville
946 PM EST Thu Feb 27 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, north central, south 
  central, southwest, and west central Indiana.

* WHEN...From 10 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CM
474 
WWUS73 KIND 280734
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
234 AM EST Fri Feb 28 2025

INZ067>072-281545-
/O.EXA.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of North Vernon, Vincennes, Bedford,
Mitchell, Washington, Seymour, Shoals, and Loogootee
234 AM EST Fri Feb 28 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS 
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Jackson, Lawrence, Jennings, Daviess, Knox, and Martin 
  Counties.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

INZ021-028>031-035>049-051>057-060>065-281545-
/O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-
Including the cities of Montezuma, New Castle, Greencastle,
Worthington, Carlisle, Brownsburg, Rosedale, Williamsport,
Rockville, Flora, Brazil, Bloomfield, Gosport, Farmersburg,
Veedersburg, Indianapolis, Tipton, Bloomington, West Lebanon,
Winchester, Danville, Greensburg, Mooresville, Parker City,
Anderson, Rushville, Noblesville, Greenfield, Zionsville,
Clinton, Kokomo, Delphi, Linton, Union City, Frankfort, Muncie,
Plainfield, Columbus, Crawfordsville, Farmland, Fishers,
Shelbyville, West Lafayette, Fairview Park, Terre Haute,
Lafayette, Nashville, Attica, Martinsville, Lebanon, Spencer,
Greenwood, Franklin, Sullivan, Carmel, Shelburn, Jasonville, and
Covington
234 AM EST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM 
EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, east central, north central, south 
  central, southwest, and west central Indiana.

* WHEN...From 10 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NWS Indy
592 
WWUS73 KIND 281453
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
953 AM EST Fri Feb 28 2025

INZ021-028>031-035>049-051>057-060>065-067>072-282300-
/O.CON.KIND.WI.Y.0001.250228T1500Z-250301T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Farmland, Terre Haute,
Franklin, Shelburn, Tipton, Kokomo, Seymour, Bloomington,
Greencastle, Greenwood, Jasonville, Flora, Delphi, Zionsville,
Vincennes, Veedersburg, Williamsport, Shoals, Spencer, Fishers,
Indianapolis, Winchester, Danville, New Castle, Gosport,
Nashville, Columbus, Rockville, Mooresville, Muncie, Lafayette,
Loogootee, Rushville, North Vernon, Plainfield, Brownsburg,
Mitchell, Clinton, Union City, Montezuma, Greensburg, Parker
City, Attica, Greenfield, Shelbyville, Covington, Linton,
Worthington, Martinsville, West Lafayette, Carmel, Farmersburg,
Bedford, Frankfort, Noblesville, Lebanon, Carlisle, West Lebanon,
Crawfordsville, Fairview Park, Washington, Anderson, Brazil,
Bloomfield, and Rosedale
953 AM EST Fri Feb 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, north central, south 
  central, southeast, southwest, and west central Indiana.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Ryan
703 
WWUS73 KIND 281928
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
228 PM EST Fri Feb 28 2025

INZ021-028>031-035>049-051>057-060>065-067>072-010300-
/O.EXT.KIND.WI.Y.0001.000000T0000Z-250301T0300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Sullivan, Farmland, Terre Haute,
Franklin, Shelburn, Tipton, Kokomo, Seymour, Bloomington,
Greencastle, Greenwood, Jasonville, Flora, Delphi, Zionsville,
Vincennes, Veedersburg, Williamsport, Shoals, Spencer, Fishers,
Indianapolis, Winchester, Danville, New Castle, Gosport,
Nashville, Columbus, Rockville, Mooresville, Muncie, Lafayette,
Loogootee, Rushville, North Vernon, Plainfield, Brownsburg,
Mitchell, Clinton, Union City, Montezuma, Greensburg, Parker
City, Attica, Greenfield, Shelbyville, Covington, Linton,
Worthington, Martinsville, West Lafayette, Carmel, Farmersburg,
Bedford, Frankfort, Noblesville, Lebanon, Carlisle, West Lebanon,
Crawfordsville, Fairview Park, Washington, Anderson, Brazil,
Bloomfield, and Rosedale
228 PM EST Fri Feb 28 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of central, east central, north central, south 
  central, southeast, southwest, and west central Indiana.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Ryan
805 
WWUS73 KIND 010255
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
955 PM EST Fri Feb 28 2025

INZ021-028>031-035>049-051>057-060>065-067>072-010400-
/O.EXP.KIND.WI.Y.0001.000000T0000Z-250301T0300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Williamsport, Attica, Veedersburg,
Greencastle, Tipton, Rushville, New Castle, Union City,
Zionsville, Columbus, Rockville, Terre Haute, Carmel, Farmland,
Sullivan, Shoals, North Vernon, Vincennes, Nashville, Gosport,
Bloomfield, West Lebanon, Martinsville, Montezuma, Covington,
Anderson, Mooresville, Carlisle, Jasonville, Winchester, Lebanon,
Greensburg, Brownsburg, Crawfordsville, Spencer, Seymour,
Shelburn, Loogootee, Bloomington, Mitchell, Franklin,
Shelbyville, Linton, Fairview Park, West Lafayette, Frankfort,
Clinton, Danville, Greenfield, Greenwood, Parker City,
Worthington, Washington, Indianapolis, Brazil, Farmersburg,
Bedford, Delphi, Flora, Muncie, Plainfield, Fishers, Kokomo,
Lafayette, Rosedale, and Noblesville
955 PM EST Fri Feb 28 2025

...WIND ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

Winds have fallen below advisory levels across Central Indiana, 
therefore the Wind Advisory will be allowed to expire. Wind gusts of 
30-40 mph will still be possible through the overnight hours.

$$

CM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 27, 12:27 PM EST, 1 hour 43 minutes earlier. Its key messages:

  • Isolated showers possible this afternoon across east/northeast portions of central IN; A thunderstorm or two cannot be ruled out
  • Breezy conditions today with gusts around 25-35 mph possible
  • Windy conditions Friday when frequent gusts of 35-45 MPH are likely. Locally higher gusts will be possible
  • A brief weekend cooldown will be followed by rebounding temperatures next week, as well as potential for locally heavy rainfall and possibly few strong storms by Tuesday into Tuesday night
Area forecast discussion, Feb 27, 12:27 PM EST, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1227 PM EST Thu Feb 27 2025

.KEY MESSAGES...

- Isolated showers possible this afternoon across east/northeast
  portions of central IN; A thunderstorm or two cannot be ruled out

- Breezy conditions today with gusts around 25-35 mph possible

- Windy conditions Friday when frequent gusts of 35-45 MPH are
  likely. Locally higher gusts will be possible

- A brief weekend cooldown will be followed by rebounding temperatures
  next week, as well as potential for locally heavy rainfall and possibly
  few strong storms by Tuesday into Tuesday night

&&

.FORECAST UPDATE...
Issued at 934 AM EST Thu Feb 27 2025

Minor tweaks to the forecast given current observations. Lingering
low level clouds and broken ground fog over N/NE central Indiana
will likely lead to a slower warm-up this morning for those areas.
Elsewhere, skies are clearing quickly with temperatures already
in the mid 40s. Following typical adiabatic boundary layer
warming, that should lead to mid to upper 50s this afternoon. Wind
gusts were also increased by a few knots this afternoon given the
expectation of a slightly deeper PBL and greater mixing depth.

Forcing looks weak for this afternoon/evening shower chances.
15-30% PoPs have been kept for now, but if this trend continues
this may need to be removed. With that said, there still looks to
be some modest instability over eastern IN (500-700 J/kg) so if a
shower is able to initiate, thunder cannot be ruled out.

&&

.SHORT TERM (Today and tonight)...
Issued at 259 AM EST Thu Feb 27 2025

The system which brought showers and storms to the area has now
shifted east. Current KIND radar imagery shows lingering showers are
now well east into Ohio with quiet weather across central Indiana.
Subtle surface and upper ridging building in behind the departing
system will continue to provide quiet weather conditions through
this morning. Increasing subsidence atop remnant low-level moisture
has already led to the development of a stratus deck across
northwest portions of central IN. Look for this stratus deck to
continue pushing southeast across much of the area helping to limit
diurnal cooling. Southwestern counties are expected to remain partly
cloudy despite increasing subsidence due to less low-level moisture.

An upper wave embedded within a deep broad trough is expected to
move through the region this afternoon bringing another chance for
showers, mainly across east and northeastern counties due to deeper
PBL moisture. While the approaching wave promotes some forcing for
ascent, the primary forcing for any developing showers should mostly
be focused in the low-levels.

Steepening lapse rates within a cold air advection regime and
lingering moisture supports the potential for scattered showers
this afternoon. Forecast soundings show modest instability aided
by impressive sfc-3km lapse rates around 9.0C/km. This may allow
for a few thunderstorms to develop with a low chance for small
pea-size hail or graupel. Steep lapse rates will also promote
breezy conditions with gusts around 25-35 mph possible.

The aforementioned wave begins to shift east this evening with any
lingering showers quickly tapering off. Wind gusts are also expected
to taper off around or shortly after sunset as the PBL stabilizes.
Surface and upper ridging will then build in overnight providing
quiet weather conditions. Look for temperatures to generally fall
into the low 30s.

&&

.LONG TERM (Friday through Wednesday)...
Issued at 259 AM EST Thu Feb 27 2025

...WINDY ON FRIDAY WITH GUSTS OVER 40 MPH LIKELY...

Friday...

A strong low pressure system will move through the Great Lakes on
Friday. The main concern with this system for central Indiana will
be winds, as forcing and moisture for any precipitation will be to
the northeast of the area (closer to the surface low).

Wind fields will be strong, with 40-50kt down as low as 925mb.
Mixing will bring down some of these winds as heating occurs on
Friday. Momentum transfer forecasts show up to 40kt at the bottom of
the layer, but top of the layer shows 50kt. Thus, while 40kt looks
to be the most likely higher end outcome, cannot rule out stronger
gusts. Sustained winds will be 20-25kt.

Will continue to message the windy conditions, and a Wind Advisory
may be needed with later forecast issuances as confidence continues
to increase in the gusts.

Sunshine and a thermal ridge moving into the area will bring highs
back up to around 60 most areas.

Saturday into Sunday...

Much colder air arrives behind Friday's system, bringing
temperatures down to below normal. Highs will be in the 30s most
areas, with lows Saturday night in the teens to around 20. High
pressure will keep conditions dry.

Monday and beyond...

An initial upper wave will weaken enough that during the day Monday
should be dry.

A potent area of low pressure will move from the Kansas area to
around Lower Michigan from Tuesday into Wednesday. An upper trough
will move into the area by Wednesday. Moisture will become plentiful
with strong flow from the south and southwest. Will bring high PoPs
to all areas by Tuesday night and will continue likely PoPs into
Wednesday.

Ensembles keep the heaviest rain to the south of central Indiana,
but 24 hour totals around an inch remain possible. Also, the track
of the low will bring instability into the area, so will continue to
mention thunder. Better instability will remain south of central
Indiana, but will have to watch for the possibility of locally
strong to severe convection at some point around Tuesday night.

Windy conditions may return by mid-week as well depending on the
eventual strength of the low pressure system.

Temperatures will return to above normal ahead of the system, but a
return to below normal will occur behind it for Thursday.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 1226 PM EST Thu Feb 27 2025

Impacts:

- VFR Conditions expected this TAF period.

- Gusty winds to near 30 knts possible this afternoon.

- Gusty winds to 40 knots possible on Friday after 15Z, continuing
Fri afternoon.

Discussion:

Subsidence in the wake of a departing upper wave was building across
the TAF sites. This was resulting clearing skies across Central
Indiana. Forecast soundings suggest that convective temperatures
will be reached soon, leading to some SCT VFR CU clouds this
afternoon. However a moderate pressure gradient across the area and
favorable mixing conditions will lead to gusty winds this
afternoon.

On Friday, strong low pressure will build across the upper midwest
along with a strong LLJ pushing across the area. Again, steep lapse
rates will be in place resulting in favorable mixing. Furthermore,
an even stronger surface pressure gradient looks to be in place on
Friday. Thus wind gusts to around 40 knts will be possible late in
the TAF period.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Updike
SHORT TERM...Melo
LONG TERM...50
AVIATION...Puma
Hazardous weather outlook, Feb 27, 3:33 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
333 AM EST Thu Feb 27 2025

INZ021-028>030-035>037-043>046-051>054-060>062-067>070-280845-
Carroll-Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-
Vermillion-Parke-Putnam-Hendricks-Vigo-Clay-Owen-Morgan-Sullivan-
Greene-Monroe-Knox-Daviess-Martin-Lawrence-
333 AM EST Thu Feb 27 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Frequent wind gusts of 35-45 MPH are likely Friday, with higher
gusts possible.

Locally heavy rain and a strong storm or two will be possible next
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ031-038>042-047>049-055>057-063>065-071-072-280845-
Howard-Tipton-Hamilton-Madison-Delaware-Randolph-Marion-Hancock-
Henry-Johnson-Shelby-Rush-Brown-Bartholomew-Decatur-Jackson-Jennings-
333 AM EST Thu Feb 27 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Isolated thunderstorms are possible this afternoon and through the early
evening. Severe weather is not expected, but lightning is a hazard
with any storm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Frequent wind gusts of 35-45 MPH are likely Friday, with higher
gusts possible.

Locally heavy rain and a strong storm or two will be possible next
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 7:54 PM ESTSevere Thunderstorm WarningINDKnox51 min
Feb 26, 8:38 PM ESTSpecial Weather StatementINDDaviess, Martin37 min
Feb 26, 9:10 PM ESTSpecial Weather StatementINDJackson, Lawrence35 min

Nearby

Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.